# SDR UALA2011061302910

- Difficulty date: June 11, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 85,724 hours, 13,715 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

R PACK OFF LIGHT WITH ENGINE POWER PUSHED TO TAKEOFF.  OFF LIGHT GOES OUT WITH POWER REDUCED.  SAMC TEXT:  FAULT OCCURRED TWICE ON TAKEOFF ROLL.  ABORT WAS AT VERY SLOW SPEED, 20KTS.  PER CREW PACK OFF AT 1.1 EPR SETTING.  ACCOMPLISH HIGH PWR ENG RUN PER JRH TO 1.3 EPR FOR 5 MINUTES,  ALL BLEED & PACK PARAMETERS NORMAL.
